# SDR 20010515SG001

- Difficulty date: April 6, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N160MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC733B
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Out Of Position
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMB-OUT, CREW FOUND AIRCRAFT WOULDN''T PRESSURIZE IN EITHER MAN OR AUTO MODE.  SUCTION GAUGE SHOWED IN NORMAL RANGE.  RECYCLED CARGO DOOR HANDLE, PRESSURIZATION OPS CHECKED GOOD.  (M)
